PMO OpenIR  > 期刊(老文献)
MAGNETO-SENSITIVE LINES IN THE SOLAR SPECTRUM
YE SH ; WANG ZY ; JIN JH
1979
Source PublicationCHINESE ASTRONOMY
ISSN0146-6364
Volume3Issue:3Pages:258-272
Subject AreaAstronomy & Astrophysics
Document Type期刊论文
Identifierhttp://libir.pmo.ac.cn/handle/332002/8732
Collection期刊(老文献)
Recommended Citation
GB/T 7714
YE SH,WANG ZY,JIN JH. MAGNETO-SENSITIVE LINES IN THE SOLAR SPECTRUM[J]. CHINESE ASTRONOMY,1979,3(3):258-272.
APA YE SH,WANG ZY,&JIN JH.(1979).MAGNETO-SENSITIVE LINES IN THE SOLAR SPECTRUM.CHINESE ASTRONOMY,3(3),258-272.
MLA YE SH,et al."MAGNETO-SENSITIVE LINES IN THE SOLAR SPECTRUM".CHINESE ASTRONOMY 3.3(1979):258-272.
Files in This Item:
File Name/Size DocType Version Access License
1979012MAGNETO-SENSI(4481KB) 开放获取LicenseView Application Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[YE SH]'s Articles
[WANG ZY]'s Articles
[JIN JH]'s Articles
Baidu academic
Similar articles in Baidu academic
[YE SH]'s Articles
[WANG ZY]'s Articles
[JIN JH]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[YE SH]'s Articles
[WANG ZY]'s Articles
[JIN JH]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: 1979012MAGNETO-SENSITIVE LINES IN THE SOLAR SPECTRUM.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.